# SDR USAAF96090

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Broken
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLT-CAE - FLT 751 - DURING TAKEOFF ROLL, CARGO DOOR WARNING LIGHT ILLUMINATED.  CAPTAIN REJECTED TAKEOFF.  SPEED AT TIME OF REJECTION WAS 90 KTS.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE FOUND CENTER CARGO DOOR WARNING SWITCH OUT OF ADJUSTEMENT.  THEY ADJUSTED THE SWITCH.  OPERATION CHECK NORMAL.  (M)
